On the metric projection and the quotient mapping

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Banach, S., Wstep to teorii funkji rezeczywistychm Warsawa-Wroclaw, 1951.

Cobzaş, S., Mustăţa, C., Norm Preserving Extension of Convex Lipschitz Functions, J. Approx. Theory 34, (1987), pp. 236-244.

Cobzaş, S., Mustăţa, C., Selecitons Associated to the Metric Projection (this journal, p. 45-52).

Cziper, J., Géher, L., Extension of Functions Satisfying a Lipschity Condition, Acta Math. Sci. Hungar. 6(1955), pp. 213-220.

Deutsch, F., Linear Selections for Metric Projection, J. Functional Anal. 49 (1982), pp. 269-292.

Deutsch, F., A Survey of Metric Selections, Contemporany Mathematics 18 (1983), pp. 49-71.

Deutsch, F., Wu Li, Sung-Ho Park, Tietze Extensions and Continuous Selections for Metric Projections, J. Approx. Theory, 64 (1991), pp. 55-68.

Deutsch, F., Wu Li and Sizwe Mabizela, Helly Extensions and Best Approximation, "Parametric Optimizaiton adn Related Topics III" (J. Guddat, H. Th. Jongen, B. Kummer and F. Nošiaeka, eds.), Approximation and Optimization, vol. 3, Verlag Peter Lang, Frakfurt (1993), pp. 107-120.

McShane, E.J., Extension of Range of Fucntions, Bull. Amer. Math. Soc. 40 (1934),, pp. 834-842.

Mustăţa, C., Best Approximation and Unique Extension of Lipschitz Functions, J. Approx. Theory 19 (1977), pp. 222-230.

Mustăţa, C., M-ideals in Metric Spaces, Babeş-Bolyai Univ, Fac. of Math. and Physics, Research Seminars, Seminar on Math. Anal., Preprint No.7 (1988), pp. 65-74.

Mustăţa, C., Selections Associated to the McShane's Extension Theorem for Lipschitz Functions, Revue d'Analyse Numeŕrique et de la Théorie de l'Approximation 21 (1992), pp. 135-145.

Mustăţa, C., On the Selections Associated to the Metric Projeciton, Revue d'Analyse Numérique et de la Théorie de l'Approximation 23 (1994), pp. 89-93.

Phelps, R.R., Uniqueness of Hahn-Banach Extension and Unique Best Approximation, Trans. Amer. Math. Soc., 95 (1960), pp. 238-255.

Singer, I., Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag, New York, 1970.

Sung-Ho, Park, Quotient Mappings, Helly Extensions, Hahn-Banach Extensions, Tietze Extensions, Lipschitz Extensions and Best Approximation, J. Koreean Math. Soc. 29 (1992) 2, pp. 239-260.

Downloads

Published

1995-08-01

How to Cite

Mustăţa, C. (1995). On the metric projection and the quotient mapping. Rev. Anal. Numér. Théor. Approx., 24(1), 191–199. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art21

Issue

Section

Articles